# SDR SB07111

- Difficulty date: December 29, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 4, LEFT-HAND SIDE, INOPERATIVE.  MAINTENANCE REPAIRED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
